# SDR FDEA201810283046

- Difficulty date: October 28, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 71,915 hours, 27,106 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6806404
- Part serial: 85781
- Condition: Seized
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, THERE GRINDING NOISE AND SMOKE BELLOWING OUT OF THE GASPERS. THE CREW TURNED OFF THE LEFT PACK AND RAN THE SMOKE AND FIRE, FUMES CHECKLIST. THE SMOKE CLEARED. CFR CHECK OUT THE AIRCRAFT. NO FIRE DETECTED. TAXI BACK TO GATE. COMPLIED WITH SMOKE/FUMES IN THE CABIN INSP PER AMM 05-51-56-2 AND FIM 21-00-01-3-0. FOUND LT ACM LOCKED UP AND CAUSING THE SMOKE AND SMELL IN THE A/C. NO OTHER DEFECTS NOTED SEE WRI 21-50 5841 FOR LT ACM R&R CORRECTIVE ACTION. COMPLIED WITH SMOKE/FUMES IN THE CABIN INSP PER AMM 05-51-56-2 AND FIM 21-00-01-3-0. FOUND LT ACM LOCKED UP AND CAUSING THE SMOKE AND SMELL IN THE A/C.
